• UPC : 363736211400
Retail: $9.87
Our Price:$7.99
You Save: $1.88 (19.0%)
    Points Needed to Purchase:160
    Reward Points on this item:7
    Bonus Points Earned:0

    Quantity:
    Anacin maximum strength aspirin tablets

    Temporary relief of minor aches and pains associated with headache, a cold, muscular aches, backache, toothache, premenstrual and menstrual cramps and the minor pain of arthritis.

    Active Ingredients

    Each tablet contains : Aspirin (500 mg), Caffeine (32 mg).

    Inactive Ingredients

    Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Polyethylene Glycol, Sodium Lauryl Sulfate, Starch.

    Shipping Weight : 0.30 lb